# SDR NSVA200600140

- Difficulty date: September 12, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 32,168 hours, 37,862 cycles
- Engine: Ge CT79B
- Engine time: 23,495 hours, 28,147 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

AT APPROXIMATELY 100 FT AGL, LT ENGINE TEMP WENT TO 1170 DEGREES WITH ASSOCIATED "LOUD BANG" AND L ENGINE OIL PRESSURE LIGHT.  DECLARED EMERGENCY RAN CHECK LIST, SHUT DOWN ENGINE.  REMOVED AND REPLACED NR 1 ENGINE IAW 71-00-00-04 SN ON GE-E-785342, SN OFF GE-E-785571.  OPS CHECK GOOD.
